Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comment
    1
  • views
    376

Accutane: Initial Breakout

I am in my first month of accutane and I hate it so far. I was able to slow down how dry I am already as I kept over moisturizing right when I started. But right now I am going through the first initial break out and I have never been in so much pain. This is unlike any there break out. This is extremely cystic and I have multiple at once. I have been doing warm compresses, ice, applying apple cider vinegar, hydrocortisone cream, etc. And onceI get rid of one, many others appear. How can I prevent the number of cysts DURING accutane and how can I decrease their life span? Thanks in advance.


1 Comment


Recommended Comments

You can't prevent the pimples and you don't want to.  Accutane literally pushes everything up and out which is what you want.  It honestly sucks big time but it is a part of the process.  You can aks your derm for antibiotics.  There is also the option of getting injections from your derm in the worst cysts.  Icing can also help to bring down the inflammation.  

Share this comment


Link to comment

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×